Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226314
Full metadata record
DC FieldValueLanguage
dc.contributor.authorБулатов, В. И.-
dc.date.accessioned2019-08-06T12:18:14Z-
dc.date.available2019-08-06T12:18:14Z-
dc.date.issued1998-
dc.identifier.citationВестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1998. – № 1. – С. 66-67.ru
dc.identifier.issn0321-0367-
dc.identifier.urihttp://elib.bsu.by/handle/123456789/226314-
dc.description.abstractCriteria of the existence of solutions of the regular discrete systems and linear differential systems are obtained.ru
dc.language.isoruru
dc.publisherМинск : Універсітэцкаеru
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.subjectЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математикаru
dc.titleУсловия существования решений регулярных дискретных и линейных дифференциальных системru
dc.typearticleru
Appears in Collections:1998, №1 (январь)

Files in This Item:
File Description SizeFormat 
66-67.pdf888,64 kBAdobe PDFView/Open
Show simple item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.